# SDR AT9900190

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PREFLIGHT CHECK, THE L-1 DOOR SLIDE COVER LOOSE.  RESECURED THE L-1 DOOR SLIDE COVER IAW MM 25-62.  RII ACCOMPLISHED.
